# SDR UPS06M46814

- Difficulty date: April 23, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 41,138 hours, 5,898 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lws 780-823
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING UPPER O/B TRAILING EDGE FIXED PANEL I/B LEADING EDGE BULGING OUT JUST O/B OF NR 5 SPOILER.  BULGE FOUND TO BE EXFOLIATION CORROSION.  REMOVED CORROSION AND REPAIRED IAW SAA EA 011-5700-01-A0173, UPS ENGINEERING FILE MD11-57-20057, AND FAA FORM 8100-9.
